# SDR C2XA98BT038

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: FE1595007
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

EWR - NR 2 ENGINE PROP BRAKE FIRE DISCHARGED BOTH AGENTS INTO NR 2 ENGINE.  PERFORMED DVI OF NR 2 ENGINE IAW ATR MM 05-50-00 SECTION X.  NO DISCREPANCIES.  NO FURTHER DAMAGE.  REMOVED AND REPLACED NR 1 AND NR 2 ENGINE FIRE BOTTLES.  AIRCRAFT RELEASED UNDER MEL DUE TO PROP BRAKE INOP.  (M)
